# SDR FDEA201511243778

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 695 hours, 25,638 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 5006397R
- Part serial: 2443
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN FLAPS 1 SELECTED, LE SLAT ASYMMETRY.  COMPLIED  WITH QRH, LANDING UNEVENTFUL.  R & R NR 5 SLAT OTBD DRIVE ROTARY ACTUATOR IAW AMM 27-81-81-4.  PERFORMED SEVERAL SLAT MOVEMENTS.  ALL TEST PASSED.  ACFT OK FOR SERVICE.
